# SDR SCNA20250114013

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,072 hours, 34,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 794687: ESCAPE SLIDE FELL OUT OF L1 DOOR WHILE CLOSING DOOR.  RESOLUTION: REINSTALLED L1 SLIDE IAW AMM 25-66-01 ESCAPE SLIDE.
